Leaders in Learning: Publications of Faculty & Staff

 Mathematics: 1998-1999



Boivin, A., and P.V. Paramonov. 1998. On Radial Limit Functions for Entire Solutions of Second Order Elliptic Equations in R2. Publicacions Matematiques 42: 509-519.



Beurer, J., D. Borwein, and W. Kratz. 1999. Two Tauberian Theorems for Dirichlet Series Methods of Summability. Acta Scientiarum Mathematicarum (Szeged) 65: 139-168.

Borwein, D., and A. Jakimovski. 1998. Matrices that Commute with Certain Hausdorff Matrices. Analysis 18: 227-244.



Goerss, P.G., and J.F. Jardine. 1998. Localization Theories for Simplicial Presheaves. Canadian Journal of Mathematics 50 (5): 1048-1089.



Khalkhali, M. 1999. Operations on Cyclic Homology, the X Complex, and a Conjecture of Deligne. Communications in Mathematical Physics 202: 309-323.



Lárusson, F., and R. Sigurdsson. 1998. Plurisubharmonic Functions and Analytic Discs on Manifolds. Journal Für Die Reine Und Angewandte Mathematik 501: 1-39.



Junghenn, H.D., and P. Milnes. 1999. Distal Compactifications of Group Extensions. Rocky Mountain Journal of Mathematics 29 (1): 209-227.

Lau, A.T., P. Milnes, and J.S. Pym. 1998. Flows on Invariant Subsets and Compactifications of a Locally Compact Group. Colloquium Mathematicum 78 (2): 267-281.

Milnes P. 1998. Minimal H3 Actions and Simple Quotients of a Discrete 6-Dimensional Nilpotent Group. Kodai Mathematical Journal 21 (3): 306-317.

Milnes, P. 1999. Simple C*-Crossed Products from Discrete 5-Dimensional Nilpotent Groups. Acta Mathematica Hungarica 83 (1-2): 1-15.

Milnes, P. 1997. Some Graphic Flows That Are Not Proximal Orbit Dense. Proceedings of the 28th Annual Iranian Mathematics Conference, Part 1. Tabriz University: 28 March 1997-31 March 1997. A.J. Akbarfam. Iran: Iranian Mathematical Society. 375-381.



Adem, A., D. Karagueuzian, and J. Minác. 1998. Topological Models and Cohomology of Galois Groups. Comptes Rendus De L'Academie Des Sciences, Paris 326 (1): 919-924.



Heinig, H.P., and G. Sinnamon. 1998. Mapping Properties of Integral Averaging Operators. Studia Mathematica 129 (2): 157-177.

Sinnamon, G. 1999. Hardy-type Inequalities for a New Class of Integral Operators (Chapter 17). Analysis of Divergence: Control and Management of Divergent Processes. W.O. Bray, and C.V. Stanojevic. Boston: Birkhauser. 297-307.

Sinnamon, G. 1998. One-Dimensional Hardy-type Inequalities in Many Dimensions. Proceedings of the Royal Society of Edinburgh 128A: 833-848.



Kari, L., G. Paun, G. Thierrin, and S. Yu. 1999. At the Crossroads of DNA Computing and Formal Languages: Characterizing Recursively Enumerable Languages Using Insertion-Deletion Systems. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 48: 329-346.